# SDR 9720006614

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 7A14186
- Condition: Failed
- Location: Door 3 R
- Part time: 38,223 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DOOR EVACUATION SLIDE CHECK, DOOR 3R EVACUATION SLIDE DID NOT FULLY INFLATE.  REPLACED DOOR 3R EVACUATION SLIDE.  OPERATIONAL CHECK GOOD.
